MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC SUREFLEX STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER

BAYLIS MEDICALE CIE INC SUREFLEX STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER
Model Number TSK85-32-BD-71S
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported that a sureflex steerable guiding sheath was selected for use.During the procedure, the physician mentioned that they were unable to aspirate fluid through the device after 1 hour of use inside the patient.The sheath was then removed and replaced; procedure was completed successfully.No patient complications were reported.Product is not expected to return for analysis (disposed).
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Due to additional information received, this report is being submitter for the updates on the initial mdr in block describe event or problem (b5), in section b - adverse event/product prob.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It has been reported that a sureflex steerable guiding sheath was selected for use.During the procedure, the physician mentioned that they were unable to aspirate fluid through the device after 1 hour of use inside the patient.The sheath was then removed and replaced; procedure was completed successfully.No patient complications were reported.Product is not expected to return for analysis (disposed).It has been further mentioned that no other devices where inside the sheath when the issue was noted.No damage was noted on the device when it was removed.However, a piece of tissue was found on the tip of the catheter.

Brand Name
SUREFLEX STEERABLE GUIDING SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2775 matheson blvd east
mississauga, on L4W 4 P7
CA   L4W 4P7
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key21548843
Report Number2124215-2025-14236
Device Sequence Number4402159
Product Code DYB
UDI-Device Identifier00685447005797
UDI-Public00685447005797
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K122926
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTSK85-32-BD-71S
Device Catalogue NumberTSK85-32-BD-71S
Device Lot Number0035388891
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer02/27/2025
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date03/25/2025
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown